Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637


Скрыть метаданые

Автор Leyk, Zbigniew
Дата выпуска 1997
dc.description AbstractWe describe a C<sup>0</sup>-collocation-like method for solving two-dimensional elliptic Dirichlet problems on rectangular regions, using tensor products of continuous piecewise polynomials. Nodes of the Lobatto quadrature formula are taken as the points of collocation. We show that the method is stable and convergent with order h<sup>r</sup>(r ≥ 1) in the H<sup>1</sup>–norm and h<sup>r+1</sup>(r ≥ 2) in the L<sup>2</sup>–norm, if the collocation solution js a piecewise polynomial of degree not greater than r with respect to each variable. The method has an advantage over the Galerkin procedure for the same space in that no integrals need be evaluated or approximated.
Формат application.pdf
Издатель Cambridge University Press
Копирайт Copyright © Australian Mathematical Society 1997
Название A C<sup>0</sup>-Collocation-like method for elliptic equations on rectangular regions
Тип research-article
DOI 10.1017/S0334270000000734
Electronic ISSN 1446-8735
Print ISSN 0334-2700
Журнал The Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Том 38
Первая страница 368
Последняя страница 387
Выпуск 3

Скрыть метаданые